Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Increased headache with spectacle usage - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   hi
Doctor :   How can ihelp you
Doctor :   provide your age, sex, occupation
User :   hi
User :   28, M, Software Eng
User :   i m having headach problem...
Doctor :   ok
User :   and it starts anytime...not like only while i m working on computer
Doctor :   Since how many days
Doctor :   are you using spectacles
User :   long time...
Doctor :   do oyu work under computer for long periods
User :   yes i have specs. but i m not using as my headach increase if i use those
User :   yes around 8 hrs a day...
User :   Hello
Doctor :   ya
User :   what do u suggest me...
Doctor :   do you have any nose block, sneezing, cold
Doctor :   sinus problems, allergy to dust
Doctor :   i suggest you to recheck your vision
Doctor :   use Tab Dolo650mg
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor